# SDR GTIA2024011037756

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 24,496 hours, 10,733 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL SMELL COMING FROM PACK #1 DURING DECENT FROM 15000 FT TO SEA LEVEL.-PERFORMED TSM 05-50-00-810-831-A.  SLIGHT SCENT FROM PACK 1 DETERMINED,  REFER TO LP 3291930-2
